Lie applicable surfaces and curved flats

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

We investigate curved flats in Lie sphere geometry. We show that in this setting curved flats are in one-to-one correspondence with pairs of Demoulin families of Lie applicable surfaces related by Darboux transformation.

Original languageEnglish
Pages (from-to)525–533
Number of pages9
JournalManuscripta Mathematica
Volume168
Issue number3-4
Early online date21 Apr 2021
DOIs
Publication statusPublished - 31 Jul 2022

Bibliographical note

Funding Information:
This work was supported by the Austrian Science Fund (FWF) through the research project P28427-N35 “Non-rigidity and symmetry breaking", GNSAGA of INdAM and the MIUR grant “Dipartimenti di Eccellenza” 2018 - 2022, CUP: E11G18000350001, DISMA, Politecnico di Torino.

Funding Information:
Open access funding provided by Politecnico di Torino within the CRUI-CARE Agreement.

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Lie applicable surfaces and curved flats'. Together they form a unique fingerprint.

Cite this